# SDR CALA2022031700694

- Difficulty date: March 17, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stop
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Lh Fr68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AD 2018-03-12) L/H FR 68 DOOR STOP #1 HAS A CRACK INDICATION IN BOT I/B I/B HOLE MARKED IN RED, REPAIR BEFORE NEXT FLIGHT () 008 SHEET 01, 02 & 03. INSTALLED FRAME SPLICE & FREEZE PLUG. REI IAW SRI 53-41-12-205-010 REPAIRED ZONE AREA 2 INSP THRESHOLD FRO SUBSEQUENT INSP AT INTERVALS OF 5300FC (FH NOT RELEVANT) INSP ME NSTALLED #1 DOOR STOP FITTING IAW AMM 52-13-31-400-002-A. INSP M TIME OF ADL/REPAIR EMBODIMENT 37900FC (FH NOT RELEVANT) SUBSEQ THOD HFEC NTM CHAPTER 51-10-08 REF VT MAE NR# 0025035, REPAIRED DOOR STOP FITTING #1 I/B BOTTOM HOLE, REAMED TO FINAL SIZE .5625" IAW SRM 53-41-12-300-011 FIG UPDATED ATA UPDATED TO CORRECT ATA
